Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heavy bleeding during periods. On depo provera shot. Due to stress or birth control?

hi! i m on the depo shot.. and i have been since last december. I had periods for the first four months which my doctor says was normal, but then they quit. now on the 8th month of depo provera i am having a really heavy period. Is this normal? I have been under a lot of stress lately. Could this be the cause even if I m on depo?
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor